메뉴 건너뛰기




Volumn 52, Issue 4, 1995, Pages 3656-3674

Scaling and intermittency in Burgers turbulence

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000177610     PISSN: 1063651X     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevE.52.3656     Document Type: Article
Times cited : (161)

References (56)
  • 29
  • 35
    • 84927855153 scopus 로고    scopus 로고
    • P. Le Doussal and Th. Giamarchi (unpublished).


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.